# SDR YENA201707070569

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 2802
- Aircraft time: 45,052 hours, 15,709 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON REAR SPAR TRAILING EDGE BOTTOM SKIN LOWER SURFACE BETWEEN RIB 7 AND RIB 8 OF RT WING.  REPAIRED IAW EA 57-0259-17, RDAS 80319615/003, ISSUE A AND JB , AND EC A17-586-01.
